Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Spotted pinkish mucus. Feeling tired. Is this a sign of an illness?

I notice i was fetal for 1 day and a day or 2 later i came on for only 3 days and i was sexually active before and after i came off then 9 days into my cycle i started spotting pinkish mucus my stomach hurt really bad yesterday and ive been really tired lately! Today my mucus is creamy white im very tired and my stomach still hurts. Should i go to the emergency room?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Based on the infection it seems like you are having abnormal vaginal bleeding, may be associated with pelvic inflammatory disease (PID) which explains the creamy white discharge.

The PID may be caused due to some kind of infection, as you are sexually active and you have white creamy discharge it seems like a "FUNGAL" infection.

ADVICE:- You need to see your physician soon, in case of excessive pain in the stomach may need to go to emergency room.

Hope it helps.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor